See Alike in...

Alike App

Browser

tig21

709d

I'm on week 3 of being off of lamotrigine. I think I'm having serious withdrawals. I feel like I'm dropping into a deep depression. anyone else have the same issue? is there anything that can help?

    • ren410

      709d

      It is not an easy one to get off. I tapered for weeks and filled each decrease of lamotrigine with an increase in citalopram which im on now.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion